Per citar aquest document: http://ddd.uab.cat/record/145319
Scopus: 2 cites, Web of Science: 3 cites,
Integrability and limit cycles of Moon-Rand system
Barreira, Luis (Universidade de Lisboa. Departamento de Matemática)
Valls, Clàudia (Universidade de Lisboa. Departamento de Matemática)
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)

Data: 2015
Resum: We study the Darboux integrability of the Moon–Rand polynomial differential system. Moreover we study the limit cycles of the perturbed Moon–Rand system bifurcating from the equilibrium point located at the origin, when it is perturbed inside the class of all quadratic polynomial differential systems in R3, and we prove that at first order in the perturbation parameter ε the perturbed system can exhibit one limit cycle, and that at second order it can exhibit four limit cycles bifurcating from the origin. We provide explicit expressions of these limit cycles up to order O(ε2).
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Averaging theory ; Darboux first integral ; Darboux polynomial ; Exponential factor ; Limit cycles
Publicat a: International Journal of Non-Linear Mechanics, Vol. 69 (2015) , p. 129-136, ISSN 0020-7462

DOI: 10.1016/j.ijnonlinmec.2014.11.029


16 p, 637.2 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2017-01-13



   Favorit i Compartir